MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #3

KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #3
Model Number 8404AX
Medical Device Problem Codes Device Reprocessing Problem (1091); Display or Visual Feedback Problem (1184); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a failure of the c-mac pocket monitor during intubation.No further information available.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: there was no failure detected the software version is up to date.As it was established during the investigation that the fault complained about by the customer was due to the blades sent in with the monitor, a more in-depth investigation of the monitor is not necessary and would not lead to any new findings.The error described by the customer " failure of the c-max pocket monitor during intubation " could not be confirmed.The device passed the quality inspection at the time of delivery.Based on the defects found during the technical inspection, it is concluded that the most likely cause of the described fault is mechanical damage causing the c-mac blade to leak between the connector and the cover.The leakage causes liquid to enter the blade, which affects the electronics and thus the image.Over time, the moisture evaporates again and the spatula returns to normal image, meaning that this effect could not be detected during the investigation.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
Cross reference mdr: 9610617-2025-01631.9610617-2025-01632.
 
Additional Manufacturer Narrative
Following the completion of the investigation and the receipt of additional information, it was determined that the previously reported leading device, 8403xdk - c-mac pocket monitor, is not the primary device involved in this event.Instead, it should be classified as a concomitant medical device and has been updated accordingly in section d10.8404ax - c-mac video laryngoscope mac #3 sn: (b)(6): blade damaged.Adhesive points on camera head worn.Housing visually worn.Cover visually worn.Leak between plug and cover.Software version is up to date.8404bx - c-mac video laryngoscope mac #4 sn (b)(6): blade damaged.Housing visually worn.Cover damaged.Leak between plug and cover.Software version is up to date.8404bx - c-mac video laryngoscope mac #4 sn (b)(6): blade damaged.Worn adhesive points on the camera head.Housing visually worn.Cover visually worn.Leak between plug and cover.Software version is up to date.8403xdk - c-mac pocket monitor set sn (b)(6): there was no failure detected the software version is up to date.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC VIDEO LARYNGOSCOPE MAC #3
Common Device Name
C-MAC VIDEO LARYNGOSCOPE MAC #3
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22682569
Report Number9610617-2025-01330
Device Sequence Number8937610
Product Code CCW
UDI-Device Identifier04048551441855
UDI-Public04048551441855
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404AX
Device Catalogue Number8404AX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer08/04/2025
09/11/2025
09/11/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date08/18/2025
09/15/2025
09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8403XDK - C-MAC POCKET MONITOR SET SN: (B)(6).; 8404AX - C-MAC VIDEO LARYNGOSCOPE MAC #3 SN: (B)(6).; 8404BX - C-MAC VIDEO LARYNGOSCOPE MAC #4 SN: (B)(6).; 8404BX - C-MAC VIDEO LARYNGOSCOPE MAC #4 SN: (B)(6).
Patient SexUnknown